# SDR ASAA2023010321338

- Difficulty date: December 29, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 2,189 hours, 651 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti-Ice Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WING ANTI - ICE (L) VALVE STAYED ILLIUMINATED AFTER TURNING WING ANTI - ICE ON. CYCLED SWITCH AND VALVE REMAINED CLOSED AFTER SECOND ATTEMPT. ADDED POWER AS WELL AND L VALVE LIGHT REMAINED ILLUMINATED WITH WING ANTI - ICE SWITCH ON. GROUNDED - YES. C/W WING TAI LEFT VALVE HEALTH CHECK, AFTER CYCLING L WING TAI VALVE 3 TIMES = NO FAULTS FOUND. WING TAI OPS CHECKS OK. REF B737-9 AMM 30-11-11-200-801.
